LABORATOIRE J.A. DIEUDONNE

UMR CNRS-UNS N°7351
Philippe Delanoë

Directeur de Recherche

Nota Bene. Reconnaissance de la qualité de travailleur handicapé (RQTH, depuis 02/2003), par la Commission des droits et de l'autonomie des personnes handicapées (CDAPH, ex-COTOREP) de la MDPH06.

Contact
Adresse :
Laboratoire J.A. Dieudonné
UMR CNRS-UNS N°7351
Université Nice Sophia Antipolis
Faculté des Sciences, Parc Valrose
06108 NICE Cedex 2 FRANCE
Téléphone : 04 92 07 62 71
Fax : 04 93 51 79 74 (c/o Delanoë)
Mail : Philippe.Delanoe [at] unice [dot] fr
Formation
J'ai suivi un troisième cycle à l'Université Pierre et Marie Curie (Paris VI) où j'ai été allocataire DGRST (1977-79), formé par Charles-Michel MARLE et Thierry AUBIN. Le premier a encadré mon mémoire de DEA (sur un modèle de particule à spin dans des champs électro-magnétique et gravitationnel élaboré par Jean-Marie SOURIAU); le second fut mon Directeur de recherches tant en thèses que durant mes premières années au CNRS où je suis entré le 1er Octobre 1980, après deux séjours comme TA à University of Pennsylvania (Philadelphia).

Domaines de recherche
Tâches et responsabilités collectives
Anciens doctorants encadrés
classés par ordre chronologique de soutenance de thèse:
Publications
  1. "Equations du type Monge-Ampère sur les variétés riemanniennes compactes", I, J. Funct. Anal. 40 (1981) 358-386.
  2. "Equations du type Monge-Ampère sur les variétés riemanniennes compactes", II, J. Funct. Anal. 41 (1981) 341-353.
  3. "Equations du type Monge-Ampère en dimension deux", C. R. Acad. Sc. Paris Série I 294 (1982) 693-696.
  4. "Equations du type Monge-Ampère sur les variétés riemanniennes compactes", III, J. Funct. Anal. 45 (1982) 403-430.
  5. "Une généralisation de l'équation de Monge-Ampère sur les variétés riemanniennes compactes", Bull. Sc. Math. 107 (1983) 145-161.
  6. "Sur certaines équations de Monge-Ampère en dimension n", C. R. Acad. Sc. Paris Série I 296 (1983) 253-256.
  7. "Bifurcation for Monge-Ampère equations on flat tori", manuscripta math. 45 (1983) 29-45.
  8. "Equations de Monge-Ampère invariantes sur les variétés riemanniennes compactes", Ann. IHP analyse non lin. 1 (1984) 147-178.
  9. "Radially symmetric boundary value problems for real and complex elliptic Monge-Ampère equations", J. Diff. Eq. 58 (1985) 318-344.
  10. "Plongements radiaux Sn → Rn+1 à courbure de Gauss positive prescrite", Ann. Sc. Ecole Norm. Sup. (4eme série) 18 (1985) 635-649.
  11. "Réalisations globalement régulières de disques strictement convexes dans les espaces d'Euclide et de Minkowski par la méthode de Weingarten", Ann. Sc. Ecole Norm. Sup. (4ème série) 21 (1988) 637-652.
  12. "Adaptation globale de la méthode de Weingarten et réalisations de disques ajustés", Séminaire de théorie spectrale et géométrie Chambéry-Grenoble (1987-88) 41-47.
  13. "About the proofs of Calabi's conjecture on compact Kähler manifolds", en collab. avec André Hirschowitz, L'enseignement math. 34 (1988) 107-122.
  14. "Remarques sur les variétés localement hessiennes", Osaka J. Math. 26 (1989) 65-69 (Fichier: PDF ).
  15. "Viscosity solutions of eikonal and Lie equations on compact manifolds", Ann. Global Anal. Geom. 7 (1989) 79-83.
  16. "About the splitting RN=Rn × RN-n, 2 < n ≤ N, in a theorem of Wei-Ming Ni", Comm. PDE 14 (1989) 1127-1146.
  17. "L'opérateur de Monge-Ampère réel et la géométrie des sous-variétés", Proceedings of the meeting at Luminy "Geometry and topology of submanifolds" 18-23 May 1987, Editors J.M. Morvan &L. Verstraelen, World Scientific (1989), 49-72.
  18. "Local inversion of elliptic problems on compact manifolds", Math. Japonica 35 (1990) 679-692 (scan downloadable here; see also: T. Sunada, Nonlinear elliptic operators on a compact manifold and an implicit function theorem, Nagoya Math. J. 57 (1974) 175-200, reviewed here).
  19. "Extending Calabi's conjecture to complete noncompact Kähler manifolds which are asymptotically Cn, n > 2", Compositio Math. 75 (1990) 219-230.
  20. "Le problème de Dirichlet pour la courbure de Lorentz-Gauss prescrite", Ukrainsk. Mat. J. 42 (1990) 1704-1710 (en russe).
  21. "Obstruction to prescribed positive Ricci curvature", Pacific J. Math. 148 (1991) 11-15.
  22. "Classical solvability in dimension 2 of the second boundary-value problem associated with the Monge-Ampère operator", Ann. IHP analyse non lin. 8 (1991) 443-457.
  23. "Generalized stereographic projections with prescribed scalar curvature", Contemp. Math. 127 (1992) "Geometry and nonlinear PDE's", Edit. V. Oliker & A. Treibergs, AMS, 17-25.
  24. "Partial decay on simple manifolds", Ann. Global Anal. Geom. 10 (1992) 3-61.
  25. "Prescribing the Ricci curvature of Kähler asymptotically Cn manifolds, n > 2", Diff. Geom. Appl. 4 (1994) 117-125.
  26. "Equilinéarité et courbure scalaire conforme", Collection SMF Séminaires et Congrès 1 (1996) Edit. A.L. Besse, 273-289.
  27. "Sur l'analogue presque-complexe de l'équation de Calabi-Yau", Osaka J. Math. 33 (1996) 829-846.
  28. "An L a priori estimate for the Calabi-Yau operator on compact almost-Kähler manifolds", General Math. 5 (1999) 145-149.
  29. "Invariant Fermat metrics", Expositiones Math. 18 (2000) 405-412.
  30. "On Bianchi identities", Rend. Circ. Mat. Palermo ser.II tomo LI (2002) 237-248.
  31. "Analyzing non-degenerate 2-forms with Riemannian metrics", Expo. Math. 20 (2002) 329-343.
  32. "Perturbing fully nonlinear second order elliptic equations", Topol. Meth. Nonlin. Anal. 20 (2002) 63-75.
  33. "Hessian equations on compact non-negatively curved Riemannian manifolds", Calc. Var. PDE's 16 (2003) 165-176 (Scanne de l'appendice non publié et celui d'un Erratum tenu non publié sur le conseil de l'Editeur en Chef L. Ambrosio (mail du 1er Avril 2017)).
  34. "Construction of spheres with handles and non-vanishing mean curvature in the euclidean 3-space", Diff. Geom. Appl. 18 (2003) 79-85.
  35. "Local solvability of elliptic, and curvature, equations on compact manifolds", J. reine angew. Math. 558 (2003) 23-45.
  36. "Gradient rearrangement for diffeomorphisms of a compact manifold", Diff. Geom. Appl. 20 (2004) 145-165 (Fichier: sciencedirect).
  37. "Réarrangements des difféomorphismes sur une variété compacte mesurée", Séminaire de théorie spectrale et géométrie, Univ. Grenoble I, Vol. 22 (2004) 53-57.
  38. "Some asymptotic properties of discrete means", Expo. Math. 23 (2005) 295-318, (Fichier: sciencedirect).
  39. "Une méthode des sur et sous solutions améliorée", C.R. Acad. Sci. Paris 341 (2005) 239-242 (Fichier: sciencedirect).
  40. "Gradient estimates for potentials of invertible gradient-mappings on the sphere", en collab. avec Grégoire Loeper, Calc. Var. PDE's. 26 (2006) 297-311 (Fichier: springerlink).
  41. "On the local Nirenberg problem for the Q-curvatures", en collab. avec Frédéric Robert, Pacific J. Math. 231:2 (2007) 293-304 (Fichier: PDF).
  42. "Erratum to: Classical solvability in dimension 2 of the second boundary-value problem associated with the Monge-Ampère operator, Ann. IHP analyse non lin. 8 (1991) 443-457", Ann. IHP analyse non lin. 24 (2007) 849-850, (DOI link).
  43. "FAST stimulates mathematical research", Feast France Newsletter 16 (11 April 2007) 3-4, (article d'information scientifique tout public publié par l'Ambassade de France à Canberra; fichier: PDF ).
  44. "On the local Nirenberg problem for σk-type curvatures", Pacific J. Math. 234:2 (2008) 289-294, (Fichier: PDF).
  45. "On the local solvability of elliptic equations on compact manifolds", J. Math. Pures Appl. 90 (2008) 450-460 (DOI link).
  46. "Lie solutions of Riemannian transport equations on compact manifolds", Diff. Geom. Appl. 26:3 (2008) 327-338 (DOI link).
  47. "Entire spacelike radial graphs in the Minkowski space, asymptotic to the light-cone, with prescribed scalar curvature", en collab. avec Pierre Bayard, Ann. IHP analyse non lin. 26 (2009) 903-915 (DOI link).
  48. "Differential geometric heuristics for Riemannian optimal mass transportation", in: Differential Equations - Geometry, Symmetries and Integrability, Proceedings Abel Symposium 2008, B. Kruglikov, V. Lychagin, E. Straume (Eds.), Abel Symposia Series 5, Springer-Verlag (2009), pp.49-73 (Fichier: PDF).
  49. "Variational heuristics for optimal transportation maps on compact manifolds", Analysis 29:2 (2009) 221-228, (PDF file of the preprint; offprint via open access at the journal homepage).
  50. "Un cours mémorable (Paris VI, DEA 1976-77)", pp.73-75, in: "En hommage à Thierry AUBIN", Gazette des Mathématiciens 121 (2009) 71-85 (consultable ici).
  51. "Regularity of optimal transport on compact, locally nearly spherical, manifolds", en collaboration avec Yuxin Ge, J. reine angew. Math. 646 (2010) 65-115 (DOI link).
  52. "Locally nearly spherical surfaces are almost-positively c-curved", en collaboration avec Yuxin Ge, Methods Appl. Anal. 18:3 (2011) 269-302 (offprint downloadable by consent of the Publisher here).
  53. "Second order variational heuristics for the Monge problem on compact manifolds", Adv. Calc. Var. 5:3 (2012) 329-344 (preprint 15 pages downloadable here; poster drawn from this paper in May 2016 downloadable here).
  54. "Positively curved Riemannian locally symmetric spaces are positively squared distance curved", en collaboration avec François Rouvière, Canad. J. Math. 65:4 (2013) 757-767, DOI link (preprint 13 pages downloadable here).
  55. "Thin r-neighborhoods of embedded geodesics with finite length and negative Jacobi operator are strongly convex", Pacific J. Math. 264:2 (2013) 307-331, DOI link (preprint 25 pages downloadable here).
  56. "On the smoothness of the potential function in Riemannian optimal transport", Comm. Anal. Geom. 23:1 (2015) 11-89, DOI link (preprint downloadable here).
  57. "Erratum to: Gradient rearrangement for diffeomorphisms of a compact manifold, Diff. Geom. Appl. 20 (2004) 145-165", Diff. Geom. Appl. 41 (2015) 134-135 (DOI link).